# SDR ASOA20140530075

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 32,038 hours, 24,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151138
- Condition: Melted
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN OCCASIONAL BURNING RUBBER ODOR DURING DEPARTURE AND DECENT.  LANDED WITHOUT INCIDENT, MAINTENANCE INSPECTED AND FOUND THE ODOR TO BE COMING FROM THE NR 1 PACK.   MAINTENNACE INSPECTED THE ACFT AND FOUND A MELTED DUCT ON THE DUAL TEMP CONTROL VALVE.  R & R THE AFFECTED DUCT, OPS TESTED WITH NO DEFECTS, ACFT APPROVED FOR RETURN TO SERVICE.
